Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the recurrence of a certain chain

Authors: D. A. Darling and P. Erdős
Journal: Proc. Amer. Math. Soc. 19 (1968), 336-338
MSC: Primary 60.65
MathSciNet review: 0222962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. MR 0171290
  • [2] D. A. Darling, Some limit theorems associated with multinomial trials, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66) Univ. California Press, Berkeley, Calif., 1967, pp. 345–350. MR 0216547
  • [3] Herman Chernoff, A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations, Ann. Math. Statistics 23 (1952), 493–507. MR 0057518

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society